# SDR CA961104014

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Cup
- Part number: 25806531
- Condition: Elect Short
- Location: Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED ELECTRICAL SHOCK FROM THE HOT CUP IN AFT GALLEY. LARGE SPARK SEEN IN GALLEY AREA. INVESTIGATION REVEALED HOT CUP RECEPTACLE DEFECTIVE. RECEPTACLE REPLACED.
